# SDR MWEA00398

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 99184727
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR RIB AT STATION 180 IS CRACKED AT THE TRAILING EDGE.  FABRICATED AND INSTALLED REPAIR.
